Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I was diagnosed with lymphoma in January of 2017 and

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 1887 Questions
Question
I was diagnosed with lymphoma in January of 2017 and received 6 chemo therapy treatment from January until the end of May. I was placed in remission and cancer free in early July. During and after chemo I experienced neuropathy in my hands and fingers as well as my feet. This condition gradually subsided until the first of October when my left (non dominate) hand became weak with my index finger unable to work with my thumb to grasp items and the last two joints of my middle and ring fingers having a tingling sensation. On a few occasions while driving I would get a dull pain radiating up from my elbow and tingling in my hand before sleeping. This was a rather sudden onset unlike the neuropathy that was associated with my chemo. Now my hand is weak and i have difficulty grasping things and doing common tasks such as buttoning, picking up items, grasping a golf club, etc.
Posted Wed, 29 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Neeraj Kumar 24 minutes later
Brief Answer:
Get examined and evaluated by a neurologist

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.
Possibility of carpal tunnel syndrome and cervical radiculoparhy needs to be evaluated.
Clinical examination by a neurologist is required.
Nerve conduction study and Cervical spine imaging may be required.
Hope you found the answer helpful.
Do get back to me for further queries.
Regards
Dr N Kumar
NEUROLOGIST
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor